# SDR FDEA201601290397

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75842
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LE NR 15 SLAT TRACK DOOR CUT OUT XOS 947 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R FIG 201 REPAIR 7.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
